MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837975001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for return.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of a display issue with a coaguchek xs meter.The meter display has 6 horizontal lines on the display that impact the results field.The results field is also faded.There was no misinterpretation of results.
 
Additional Manufacturer Narrative
The meter was returned for investigation.The circuit board was tested for damage or contamination.The circuit board was found to be contaminated by penetrated liquid.The root cause is determined to be from contamination due to customer mishandling.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK XS PROF KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18007055
Report Number1823260-2023-03425
Device Sequence Number6538521
Product Code GJS
UDI-Device Identifier00365702126107
UDI-Public00365702126107
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04837975001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown